# SDR USAA20091001EM069

- Difficulty date: September 28, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 2015G2H2H8
- Part serial: 2281
- Condition: Malfunctioned
- Location: Rt Tat
- Part time: 2,789 hours, 2,324 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 894, CLT-ATL - THE CREW RECEIVED "TAT 2" FAIL MESSAGE ON APPROACH INTO ATL WITH ELECTRICAL BURNING SMELL.  MAINTENANCE IN ATL REPORTED THE CONNECTOR IS BURNT.  THE CONNECTOR WAS CAPPED AND STOWED AND THE CIRCUIT BREAKER WAS PULLED.  THE AIRCRAFT WAS RELEASED ON MEL.  OCTOBER 01 - PHL MAINTENANCE REPLACED THE RIGHT TAT SENSOR PER TASK 34-15-02 AND THE RIGHT UPPER SMART PROBE (AOA) PER TASK 34-13-01.  OPERATIONAL CHECK IS GOOD, REMOVED MEL 34-15-03A, CN 2826B01.
